# SDR AALA201703109004

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 61,481 hours, 22,850 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Part number: D5211001000000
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE WILL NOT ARM. CLEARED DEBRIS FROM UNDER DOOR ARM ASSEMBLY.
